# SDR USAA2012071600011

- Difficulty date: July 12, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: D5757032200200
- Part serial: A5229
- Condition: Corroded
- Location: Rt Wing
- Part time: 18,379 hours, 8,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862, RIB 1 OUTBOARD FLAP.  REPLACED RIGHT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862, RIB 1 OUTBOARD FLAP IAW A320 AMM 27-51-44.
